A new point of view on Dirichlet’s theorem for the prime numbers distribution in an arithmetic progression

Mladen Vassivev
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132
Volume 1, 1995, Number 1, Pages 41—42
Download full paper: PDF, 1.3 Mb

Details

Authors and affiliations

Mladen Vassivev
5 Victor Hugo Str. , Sofia-1124, Bulgaria

References

  1. Dirichlet P. G. L., Dedekind R., Vorlesungen uber Zahlentheorie, Chelsea, New York, 1968.

Related papers

Cite this paper

Vassivev, M. (1995). A new point of view on Dirichlet’s theorem for the prime numbers distribution in an arithmetic progression. Notes on Number Theory and Discrete Mathematics, 1(1), 41-42.

Comments are closed.